# SDR N6WA2021062201

- Difficulty date: June 22, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL600*
- Aircraft serial: 10116
- Aircraft time: 40,516 hours, 30,299 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A DENT ON THE LH #2 SLAT. REPARED #2 SLAT IAW EO C500/700-57MR-04-O
